# SDR AALA202204117323

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737
- Aircraft serial: 33521
- Aircraft time: 35,955 hours, 14,736 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 429352
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ANTISKID LIGHT ILLUMINATED DURING DESCENT BEFORE WE ARMED IT  LIGHT WENT OUT 3 MINS AFTER LANDING. PER AMM 32-42-21, REPLACED ANTISKID AUTOBRAKE CONTROL UNIT. CONTOL UNIT LIGHT ILLUMINATED ON PREVIOUS FIGHT (2922) AFTER FIM TASK NO FAULT WAS FOUND. (AALA202204119853)
